Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 320, NWS North Platte, NE

August 17, 20146 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 17, 2014, 4:41 PM CDT for 6 counties in Nebraska. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2014, 4:41 PM CDT (21:41 UTC)
Expired
Aug 17, 2014, 5:30 PM CDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
80.0 mph

Counties Blaine County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Logan County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 36 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 5:04 PM CDTTSTM WND GST 561 S Thedford, NE
Aug 17, 5:15 PM CDTTSTM WND GST 6015 Ene Thedford, NEPUBLIC ESTIMATED AT LEAST 60 MPH WITH NUMEROUS TREE BRANCHES DOWN. NEIGHBOR HAD A LARGE TREE KNOCKED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 17, 2:21 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1077 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1077 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
1612 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WUUS53 KLBF 172141
SVRLBF
NEC009-017-031-041-113-171-172230-
/O.NEW.KLBF.SV.W.0320.140817T2141Z-140817T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
441 PM CDT SUN AUG 17 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
  EASTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 530 PM CDT

* AT 440 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  PURDUM...AND MOVING SOUTHEAST AT 60 MPH.

  THIS IS A VERY DANGEROUS STORM.

  HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  THEDFORD...BREWSTER...PURDUM...HALSEY...DUNNING...MILBURN...
  NATWICK...KOSHOPAH...HAWLEY FLATS...HIGHWAY 83 CROSSING THE DISMAL
  RIVER...LINSCOTT AND MILBURN DIVERSION DAM STATE WILDLIFE
  MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 129 AND 161.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 206 AND 249.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4173 9968 4165 10047 4208 10071 4233 10017
TIME...MOT...LOC 2141Z 331DEG 50KT 4207 10039

HAIL...1.00IN
WIND...80MPH

$$

MARTIN
2 follow-up statements
752 
WWUS53 KLBF 172151
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 PM CDT SUN AUG 17 2014

NEC009-017-031-041-113-171-172230-
/O.CON.KLBF.SV.W.0320.000000T0000Z-140817T2230Z/
BLAINE NE-BROWN NE-CUSTER NE-LOGAN NE-THOMAS NE-CHERRY NE-
451 PM CDT SUN AUG 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY...EASTERN THOMAS...NORTHEASTERN LOGAN...NORTHWESTERN CUSTER...
SOUTHWESTERN BROWN AND BLAINE COUNTIES UNTIL 530 PM CDT...

AT 448 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF PURDUM...AND MOVING SOUTHEAST AT 50 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

LOCATIONS IMPACTED INCLUDE...
BREWSTER...HALSEY...DUNNING...MILBURN...HAWLEY FLATS...HIGHWAY 83
CROSSING THE DISMAL RIVER...LINSCOTT AND MILBURN DIVERSION DAM STATE
WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 129 AND 161.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 206 AND 250.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4173 9968 4165 10047 4208 10071 4233 10017
TIME...MOT...LOC 2151Z 331DEG 44KT 4198 10032

HAIL...1.00IN
WIND...80MPH

$$

MARTIN
458 
WWUS53 KLBF 172206
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
506 PM CDT SUN AUG 17 2014

NEC009-017-031-041-113-171-172230-
/O.CON.KLBF.SV.W.0320.000000T0000Z-140817T2230Z/
BLAINE NE-BROWN NE-CUSTER NE-LOGAN NE-THOMAS NE-CHERRY NE-
506 PM CDT SUN AUG 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY...EASTERN THOMAS...NORTHEASTERN LOGAN...NORTHWESTERN CUSTER...
SOUTHWESTERN BROWN AND BLAINE COUNTIES UNTIL 530 PM CDT...

AT 504 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALSEY...AND
MOVING SOUTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
BREWSTER...DUNNING...MILBURN...LINSCOTT AND MILBURN DIVERSION DAM
STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 129 AND 161.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 206 AND 250.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4173 9968 4165 10047 4208 10071 4233 10017
TIME...MOT...LOC 2207Z 331DEG 33KT 4189 10025

HAIL...1.00IN
WIND...70MPH

$$

MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 2:56 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Aug 17, 2:56 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
256 PM CDT SUN AUG 17 2014

.SYNOPSIS...
ISSUED AT 254 PM CDT SUN AUG 17 2014

INVERTED TROUGH ACROSS WESTERN NEBRASKA...WITH A DISTINCT DRY LINE
ACROSS WESTERN NEB. 19Z OB FOR KSNY HAS A 41 DEGREE DEW PT...WHILE
KOGA HAS A 64 DEGREE DEW PT. MEANWHILE AN OUTFLOW BOUNDARY FROM
MORNING S DAKOTA CONVECTION HAS PUSHED ACROSS THE S DAKOTA/NEB
BORDER. CONVECTION STARTING TO FIRE ACROSS CHERRY COUNTY ASSOCIATED
WITH AN UPPER LEVEL DISTURBANCE AIDED BY THE OUTFLOW BOUNDARY.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 254 PM CDT SUN AUG 17 2014

CONVECTION THIS AFTERNOON IS THE MAIN CONCERN AS STORMS ARE ALREADY
BEGINNING TO FIRE ACROSS CHERRY COUNTY. ALSO SOME LIGHT SHOWER
ACTIVITY ACROSS BOYD AND HOLT COUNTY. THE N CENTRAL ACTIVITY WILL
QUICKLY PUSH EAST INTO NE NEB...HOWEVER EXPECT THE CHERRY COUNTY
ACTIVITY TO CONTINUE TO EXPAND SOUTHWARD AS IT DRIFTS EAST. CAPE
VALUES OF 3000 TO 3500 J/KG WITH 40 KTS OF SHEAR SHOULD RESULT IN
SOME SCATTERED SEVERE THUNDERSTORMS...SVR THUNDERSTORM WATCH ALREADY
IN EFFECT. CONCERN WILL BE HOW FAR SOUTH THE ACTIVITY WILL BUILD.
TEMPS HAVE SOARED INTO THE LOWER 90S AND DEW PTS AROUND 60 TO THE
LOWER 60S FOR SW NEB...ALTHOUGH BETTER UPPER LEVEL SUPPORT REMAINS
FURTHER NORTH. LAPS SUGGEST LITTLE TO NO CAP AND VISIBLE SAT SHOWING
SOME CU DEVELOPING. EXPECT AS LEAST SOME ISOLD ACTIVITY...SIMILAR TO
YESTERDAY EVENING...ALTHOUGH IT MAY BE SHORT LIVED. ALL ACTIVITY
WILL MOVE EAST AND EXIT LATE TONIGHT. CANNOT RULE OUT SOME LINGERING
EARLY IN THE MORNING ACROSS THE FAR EASTERN ZONES...HOWEVER LOW POPS
AS HIGHER PROB OF IT EXITING BY 12Z. LOWS TRICKY AS CONVECTION WILL
AID IN COOLING ALTHOUGH HIGHER DEW PTS WILL LIMIT THE COOLING. HAVE
FOLLOWED CLOSE TO GUIDANCE WHICH IS MID 50S WEST TO MID 60S IN THE
EAST. BY TOMORROW MID MORNING SKIES WILL BE CLEARING AND HIGHS
SHOULD PUSH BACK INTO THE LOWER 90S ACROSS SW NEB...AND THE MID 80S
ACROSS THE NORTH.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 254 PM CDT SUN AUG 17 2014

LOW LEVEL FLOW MONDAY NIGHT CREATES A MOIST TRAJECTORY FROM WEST
TEXAS...ALONG THE HIGH PLAINS OF NEW MEXICO AND COLORADO...INTO
SOUTHWEST NEBRASKA. MOISTURE THEN CONVERGES ALONG A SURFACE BOUNDARY
NEAR THE NEBRASKA-KANSAS BORDER AND INCREASES THE PRECIPITABLE WATER
TO 1.25-1.50 INCHES. WITH SURFACE BASED CAPE OF 1500-2500J/KG AND
DEEP BULK SHEAR OF 35-40KT...STRONG STORMS ARE EXPECTED TUESDAY
AFTERNOON AND EVENING AND THERE IS SOME POTENTIAL FOR SEVERE STORM
DEVELOPMENT. HOWEVER...WITH THE CONSIDERABLE UNCERTAINTY
INVOLVED...SEVERE WORDING WILL NOT BE INCLUDED IN THE FORECAST GRID
SET.

HIGH PRECIPITABLE WATER VALUES CONTINUE IN PLACE THROUGH WEDNESDAY
WHEN A WEAK FRONT SAGS SOUTH. THUS...THUNDERSTORMS ARE POSSIBLE
AGAIN WEDNESDAY AND WEDNESDAY NIGHT...ESPECIALLY IN CENTRAL AND
NORTH CENTRAL NEBRASKA.

A CHANCE OF THUNDERSTORMS WILL CONTINUE FRIDAY AND FRIDAY NIGHT AS
ANOTHER SURFACE BOUNDARY COMES OFF THE HIGH PLAINS AND THROUGH
CENTRAL AND WESTERN NEBRASKA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1259 PM CDT SUN AUG 17 2014

GENERALLY VRF CONDITIONS OVER THE NEXT 24 HOURS. A WEAK COLD FRONT
WILL PUSH ACROSS THE AREA THIS AFTERNOON/EVENING WHICH WILL
PRODUCE SOME SCT THUNDERSTORMS. THE BROKEN LINE WILL DEVELOP
ACROSS WESTERN NEBRASKA THIS AFTERNOON AND PUSH EAST THROUGH THE
EVENING HOURS. HIGHER CONFIDENCE IN IMPACT ACROSS NORTHERN
NEBRASKA AND INCLUDED A TEMPO GROUP FOR KVTN. FURTHER SOUTH LIFT
NOT AS GREAT AND COVERAGE LESS CERTAIN...THUS ONLY INCLUDING A
VCTS AT THIS TIME. BEHIND THE FRONT WILL BE MOSTLY CLEAR SKIES AND
LIGHT WINDS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...SPRINGER
AVIATION...MASEK
Hazardous weather outlook, Aug 17, 3:59 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
359 PM CDT SUN AUG 17 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-182100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
359 PM CDT SUN AUG 17 2014 /259 PM MDT SUN AUG 17 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA. SEVERE STORMS ARE POSSIBLE...GENERALLY
ALONG AND NORTHEAST OF A MERRIMAN TO NORTH PLATTE LINE. AT THIS
TIME...LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE
THREATS THIS EVENING...TRANSITIONING TO A WIND THREAT OVERNIGHT AS
THE ACTIVITY MOVES EAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY
NIGHT AND THEN AGAIN FROM FRIDAY THROUGH SATURDAY NIGHT. AT THIS
TIME...THE THREAT FOR ORGANIZED SEVERE STORMS IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Aug 17, 4:00 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT SUN AUG 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             18 SSE ELI              42.70N 101.30W
08/17/2014  E1.25 INCH       CHERRY             NE   PUBLIC

&&

MOLDAN
Local storm report, Aug 17, 4:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
407 PM CDT SUN AUG 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     7 N BROWNLEE            42.39N 100.62W
08/17/2014  E60 MPH          CHERRY             NE   PUBLIC

            NICKEL HAIL AND THUNDERSTORM WIND GUSTS TO 60 MPH.

&&

ROBERG
Local storm report, Aug 17, 4:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
414 PM CDT SUN AUG 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             5 N BROWNLEE            42.36N 100.62W
08/17/2014  E1.75 INCH       CHERRY             NE   TRAINED SPOTTER

            HAIL UP TO GOLF BALL SIZE ALONG WITH WINDS ESTIMATED AT
            55 TO 60 MPH.

&&

ROBERG
Local storm report, Aug 17, 4:15 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
415 PM CDT SUN AUG 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             22 S CODY               42.62N 101.25W
08/17/2014  E1.00 INCH       CHERRY             NE   PUBLIC

&&

MOLDAN
Local storm report, Aug 17, 4:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
426 PM CDT SUN AUG 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             6 N BROWNLEE            42.38N 100.62W
08/17/2014  M1.00 INCH       CHERRY             NE   TRAINED SPOTTER

&&

MASEK
Local storm report, Aug 17, 4:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
430 PM CDT SUN AUG 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             7 S MERRITT RESERVOIR D 42.54N 100.87W
08/17/2014  E1.00 INCH       CHERRY             NE   PUBLIC

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 2:36 PM CDTSevere Thunderstorm WarningLBFCherry24 min
Aug 17, 2:58 PM CDTSevere Thunderstorm WarningLBFCherry47 min
Aug 17, 3:02 PM CDTSevere Thunderstorm WarningLBFCherry43 min
Aug 17, 3:40 PM CDTSevere Thunderstorm WarningLBFCherry50 min
Aug 17, 3:43 PM CDTSevere Thunderstorm WarningLBFCherry47 min
Aug 17, 4:14 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Aug 17, 4:26 PM CDTSevere Thunderstorm WarningLBFCherry36 min
Aug 17, 5:28 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Logan, Loup and 1 more47 min
Aug 17, 6:00 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup45 min
Aug 17, 6:39 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup, Wheeler51 min
Aug 17, 6:42 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan33 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.